Hi all.. a few years ago I used MT2 and for the first time in my life I turned brown! happy days considering that I am a type 1 and white. I never tan.... and burn easily... However after taking MT2 for 6/8 weeks I noticed a small rash on my feet, it started near my toes then progressed up to my ankles... within 24 hours it was all over my body! scary! I also had extremely sore ankle, wrist and elbow joints... To cut a long story short I was seen by a dermatologist and prescribed steroids for 6 months. Not great.. I still have some scars on my ankles from the rash.

Unfortunately no one can say if it was the MT2 that I was taking at the time.. did I have a bad reaction? may be?

A few years on and I am still thinking about having a sun tan.... (not all year) but just in the holiday season... Being white sucks.... being healthy I know is important...

Can any one tell me if the nasal spray does the say thing as MT2 injections? i.e. into the blood stream? I was thinking with it being inhaled that it may be less of a risk? or am I wrong?

I had heard that MT1 is less potent than 2?

Any thoughts advice would be appreciated.

Thanks...

PS I was on the old forum a few years a go..